Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 62, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 5:53 PM EDT for Centre County, Clearfield County, Pennsylvania. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 4, 2020, 6:30 PM EDT
- In force
- 37 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Centre County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 14 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:00 PM EDT | TSTM WND DMG | 1 N Philipsburg, PA | TREES DOWN ON WIRES IN NORTH PHILIPSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
470
WUUS51 KCTP 042153
SVRCTP
PAC027-033-042230-
/O.NEW.KCTP.SV.W.0062.200604T2153Z-200604T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
553 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
East central Clearfield County in central Pennsylvania...
West central Centre County in central Pennsylvania...
* Until 630 PM EDT.
* At 553 PM EDT, a severe thunderstorm was located over North
Philipsburg, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
Philipsburg, Osceola Mills, Chester Hill, North Philipsburg, South
Philipsburg, Pine Glen, Black Moshannon State Park, Morrisdale,
West Decatur, Grassflat, Kylertown and Wallaceton.
For those driving on Interstate 80, this includes areas between the
Woodland and Snow Shoe exits, specifically from mile markers 125 to
143.
This includes the following COVID-19 Test Sites...
Laboratory Collection Site Philipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4081 7818 4088 7833 4106 7831 4110 7806
4096 7796
TIME...MOT...LOC 2153Z 214DEG 28KT 4090 7821
HAIL...<.75IN
WIND...60MPH
$$
Dangelo1 follow-up statement
097
WWUS51 KCTP 042205
SVSCTP
Severe Weather Statement
National Weather Service State College PA
605 PM EDT Thu Jun 4 2020
PAC027-033-042230-
/O.CON.KCTP.SV.W.0062.000000T0000Z-200604T2230Z/
Clearfield PA-Centre PA-
605 PM EDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL CLEARFIELD AND WEST CENTRAL CENTRE COUNTIES...
At 605 PM EDT, a severe thunderstorm was located near North
Philipsburg, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
This severe storm will be near...
Pine Glen around 630 PM EDT.
Other locations impacted by this severe thunderstorm include West
Decatur, Grassflat, Morrisdale and Kylertown.
For those driving on Interstate 80, this includes areas between the
Woodland and Snow Shoe exits, specifically from mile markers 128 to
143.
This includes the following highways...
Route 322 near Philipsburg.
State Road 350 near Philipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4089 7821 4090 7829 4107 7824 4110 7806
4096 7796
TIME...MOT...LOC 2205Z 205DEG 23KT 4096 7818
HAIL...<.75IN
WIND...60MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service State College PA 334 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this late this afternoon into Saturday with numerous thunderstorms, some severe, forming across much of the region today with showers and thunderstorms most concentrated over the southeast third of the state. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ML cape has increased to between 500-1000 J/KG across much of the southern half of the CWA at 19Z, while sfc based Cape is up to over 2000 j/kg across the Laurel Highlands where the strongest convection is currently firing and moving ENE. Expect the radar screen across the southern two thirds of the CWA to light up through early this evening, as a blend of multicell clusters and discrete strong to svr supercell storms track ENE across the current SVR TSRA Watch 250 (ahead of a larger-scale line of severe convection with bowing segments moves in from eastern Ohio this evening). The lead storms will continue to strengthen over the next several hours as they move into the warmer and more humid airmass in place across the Lower Susq Valley with temps in the mid to upper 80s. Temps elsewhere late this afternoon will range from the upper 60s to low 70s across the Nrn Tier of PA where thicker clouds are more widespread, to the upper 70s and l80s over the rest of central PA and the Laurel Highlands. The TSRA may train from west to east in some areas. WPC's D1 MRGL ERO covers the entire area with latest high res models and HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. The convection will move east/decrease in coverage early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Focus late this afternoon will be on increasing coverage of sowers and locally strong to severe thunderstorms. Will include a 3-4 hour tempo group for TSRA with brief strong wind gusts and MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR and cloudy/cooler conditions will prevail through this evening. light and variable wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 4, 5:27 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
527 PM EDT Thu Jun 4 2020
PAZ064-042200-
Adams PA-
527 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS COUNTY UNTIL 600
PM EDT...
At 527 PM EDT, Doppler radar indicated a strong thunderstorm near
Cashtown, moving east at 25 mph.
Wind gusts of up to 55 mph and nickel size hail are possible.
Locations impacted include...
Hampton, Lake Meade, New Oxford, Cashtown, Aspers, Biglerville,
Arendtsville, York Springs, Heidlersburg, Bendersville, Hunterstown,
Idaville and Gardners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3988 7737 3993 7739 4002 7724 4003 7719
4007 7714 4007 7713 4005 7708 3984 7698
TIME...MOT...LOC 2127Z 253DEG 20KT 3993 7729
DangeloSpecial weather statement, Jun 4, 5:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
530 PM EDT Thu Jun 4 2020
PAZ012-041-046-042215-
Southern Lycoming PA-Northern Clinton PA-Northern Lycoming PA-
530 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND CLINTON
COUNTIES UNTIL 615 PM EDT...
At 530 PM EDT, Doppler radar indicated a strong thunderstorm over
Waterville, moving northeast at 30 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
Locations impacted include...
Waterville, Cammal, Cogan Station, English Center, Trout Run, Little
Pine State Park, Buttonwood and Salladasburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4129 7693 4120 7743 4135 7756 4154 7723
4155 7710
TIME...MOT...LOC 2130Z 237DEG 27KT 4132 7740
LambertLocal storm report, Jun 4, 5:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 3 NW AMITY HALL 40.48N 77.05W
06/04/2020 PERRY PA 911 CALL CENTER
NUMEROUS TREES DOWN. TREE ON HOUSE.
&&
ARTLocal storm report, Jun 4, 5:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 3 E HALIFAX 40.46N 76.88W
06/04/2020 DAUPHIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
&&
ARTLocal storm report, Jun 4, 5:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 3 NNE ELLENDALE FORGE 40.44N 76.82W
06/04/2020 DAUPHIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
&&
ARTLocal storm report, Jun 4, 5:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 NE AMITY HALL 40.47N 76.98W
06/04/2020 PERRY PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN.
0448 PM TSTM WND DMG 3 NW AMITY HALL 40.48N 77.05W
06/04/2020 PERRY PA 911 CALL CENTER
NUMEROUS TREES DOWN. TREE ON HOUSE.
0438 PM TSTM WND DMG 1 NE NEWPORT 40.49N 77.11W
06/04/2020 PERRY PA 911 CALL CENTER
TREES AND WIRES COMPLETELY BLOCKING RED HILL
ROAD.
0436 PM TSTM WND DMG 1 NNW NEWPORT 40.49N 77.14W
06/04/2020 PERRY PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN COMPLETELY
ACROSS NORTH 4TH ST AND CREEK ROAD.
0434 PM TSTM WND DMG 1 WNW NEWPORT 40.48N 77.15W
06/04/2020 PERRY PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS TROUT ROAD.
0330 PM HAIL MCCONNELLSBURG 39.93N 78.00W
06/04/2020 M1.00 INCH FULTON PA OTHER FEDERAL
QUARTER SIZE HAIL COVERED THE GROUND LIKE
SNOW AROUND THE POST OFFICE.
0322 PM HAIL HARRISSONVILLE 39.99N 78.06W
06/04/2020 M1.00 INCH FULTON PA OTHER FEDERAL
QUARTER SIZE HAIL COVERED THE GROUND IN
HARRISSONVILLE.
0438 PM TSTM WND DMG 1 E FAYETTEVILLE 39.91N 77.54W
06/04/2020 FRANKLIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
0352 PM HAIL 3 SW FORT LOUDON 39.91N 77.91W
06/04/2020 E0.88 INCH FRANKLIN PA PUBLIC
NICKEL SIZE HAIL LASTED A FEW MINUTES.
0513 PM TSTM WND DMG 3 NNE ELLENDALE FORGE 40.44N 76.82W
06/04/2020 DAUPHIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
0502 PM TSTM WND DMG 3 E HALIFAX 40.46N 76.88W
06/04/2020 DAUPHIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
0455 PM HAIL RENOVO 41.33N 77.75W
06/04/2020 E0.88 INCH CLINTON PA TRAINED SPOTTER
.
&&The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 49 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 40 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 47 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Huntingdon, Juniata, Mifflin, Perry | 50 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 42 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.